# SDR ASOA2013062708521

- Difficulty date: June 9, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 333 FLOORBEAM HAS CORROSION DAMAGE, RBL 9 - 36.   REPAIRED IAW REO 670-53-21-964.  REPAIR CLASSIFIED AS MAJOR.
